# SDR R61A2019102511140

- Difficulty date: October 21, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N438YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000428
- Aircraft time: 13,007 hours, 8,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LUMINOUS FLOOR STRIP RIGHT SIDE ROW 1 NOT ILLUMINATING. R&R PHOTOLUMINESCENT STRIP NEAR L1 DOOR IAW AMM 33-50-21.
